# SDR SWAA2021120344412

- Difficulty date: November 16, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 52,876 hours, 31,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAFFLE CRACKED AT BS 500 LBL 25 WL 156.  NO LIMITS FOUNDED  FOR CRACK IN SRM.   REMOVED BAFFLE IAW SRM 51-40-02.   FABRICATED BAFFLE, LOCATED, DRILLED, AND APPLIED CHEMICAL CONVERSION COATING IAW DWG 143A7510, REV B,  AND SRM 51-40-05.  APPLIED PRIMER IAW DWG 143A7510, REV B,  AND AMM 51-21-72-370-804.  INSTALLED BAFFLE IAW SRM 51-40-02, AND DWG 143A7505.
